Causes corticosteroid responsive dermatoses

Corticosteroids may interact with a variety of other medicines. When this happens, the effects of one or both of the drugs may change or the risk of side effects may be greater. Anyone who takes corticosteroids should let the physician know all other medicines he or she is taking. Among the drugs that may interact with corticosteroids are:

  • Insulin and diabetes medicines
  • Heart medicine such as digitalis
  • Diuretics (water pills)
  • Medicine containing potassium or sodium
  • Immunizations (vaccinations)
  • Cyclosporine (Sandimmune)
  • Blood thinners, such as warfarin (Coumadin)
  • Estrogen drugs, such as conjugated estrogens (Premarin) or oral contraceptives
  • Antacids (if taken frequently).
          This web site is intended for your own informational purposes only. No person or entity associated with this web site purports to be engaging in the practice of medicine through this medium. The information you receive is not intended as a substitute for the advice of a physician or other health care professional. If you have an illness or medical problem, contact your health care provider.

Causes corticosteroid responsive dermatoses

causes corticosteroid responsive dermatoses

Media:

causes corticosteroid responsive dermatosescauses corticosteroid responsive dermatosescauses corticosteroid responsive dermatosescauses corticosteroid responsive dermatosescauses corticosteroid responsive dermatoses